# SDR SWAA2023061446296

- Difficulty date: May 7, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 66,403 hours, 34,323 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE AFT CORNER AT AFT CARGO COMPARTMENT 2023-310371<[01] TOOL USED DIGITAL CALIPER P/N:54-100-000-2;S/N:AE-32464;DUE DATE:04-MAR-24.;[02] TOOL USED: RADIOMETER PHOTOMETER KIT P/N: XRP-3000 S/N: 1753759 DUE DATE: 14-OCT-23;[03] REPAIRED AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IN ACCORDANCE WITH BOEING 737-700; SRM 53-60-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2); (4) TO (7) AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] CERTIFIED WORK PERFORMED  SEE INDIVIDUAL SIGNOFFS BELOW
